# SDR SWAA2014021325129

- Difficulty date: February 7, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 33,950 hours, 23,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 99557504
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD FRAME LOWER STRAP BROKEN.  R & R STRAP IAW SRM & DRAWING.
